# SDR SIMA20150221011

- Difficulty date: February 21, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 33,729 hours, 30,297 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Relay
- Part number: M83536202M
- Condition: Inoperative
- Location: Rudder Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING INITIAL CLIMB OUT RUDDER SYS 2 INOPERATIVE MSG ON EICAS.  COMPLIED WITH AOM PROCEDURE.  REPLACED PRIORITY RELAY K0387 IAW MM 20-13-02.  OPERATIONS CHECKED GOOD IAW MM 27-23-00 J 2.
